# SDR SWIA200210894

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 2,931 hours, 2,438 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1474B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 2,933 hours, 2,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE APPEARED WHILE CLIMBING THROUGH 10,000 FEET.  FLAPS IN ZERO POSITION.  DIVERTED TO FAT WHILE EN ROUTE TO OAK.  REPLACED LEFT BPSU IAW CRJ MM 27-51-10 AND COMPLETED AD FORM 98-20-01-02.  OPS CHECK GOOD.
